How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9611
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

Hi I am having a severe lose of appetite along with heart palpitations

This answer was rated:

Hi I am having a severe lose of appetite along with heart palpitations and changing blood pressures. I just had an ECG done along with blood work CBC chems d dimer chest xray all normal. Shortness of breath which I have had since Iraq 8 years along with ocassional dizziness. Tested for copd my o2 sats out at 98 and goes down to 95. Although at night I had a sleep study done and my 02 dropped to 88. I have been run through the ringer you name it I've been tested for it. Now I have a large hard lump two inches directly below my sternum. Had a chest xray two days ago and not sure if it was on there. Also going for a stress test on the 16 and renal sonogram on the 13. I am 33 years old and do suffer from PTSD and my head always feels cloudy like its not me. SSRI name one they have put me on them don't do anything but f me up even worse. Have been dealing with this for years now. Heart disease run in my family also. I always asked the doctor if this could be the issue and she laughs because I am very muscular and have good bp and resting pulse rate most of the time. Please someone point me in the right direction.

Dr Brims :

Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek

Dr Brims :

I am sorry to hear about these problems

Dr Brims :

Have you ever tried an antienxiety drug like buspar?

Customer:

I have been living with them for years. One more thing my SOB is 24 hours a day when I work out lay down eat walk etc. I also yawn constantly to get a deep breath

Customer:

No I have not

Dr Brims :

Okay, I think your symptoms are from anxiety disorder, I think you should ask your doctor to try you on buspar for anxiety

Dr Brims :

Another drug that may help when added to a SSRI is a drug called abilify

Customer:

I will try this. Do you not for see any heart related issues?

Dr Brims :

No, you have had an ECG so your heart is likely normal

Customer:

When I was in the military I abused pro hormones for years and were not clear on the damage they could do.

Dr Brims :

The hormones did not likely cause any problems

Customer:

Thank you for your time and advice

Dr Brims :

You're quite welcome

Dr. Brims and 4 other Health Specialists are ready to help you